# SDR DLM88091654

- Difficulty date: October 11, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 52,627 hours, 40,188 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5918000525
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 09-460214-12AD RT HORIZONTAL STABILIZER CAP SPLICE PER SERVICE REWORK DWG SR09550027.
